Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online
Loading Online Doctors....
Showing results for :

Iud vision problems

Premium Questions
 

Mirena IUD, sore hips

and don't remember feeling this sore. Is this soreness related to the IUD? Is it a sign of a problem? Also ...Hi there. I am 33 years old and just had the mirena iud inserted about a month ago. Since then I ...
 

What are the side effects of Mirena IUD ?

can this iud be causing all my problems? or am i just getting body changes b/c i am 42 now. and can i ...this is the question i sent that you could not see...I have a mirena iud for almost 5 years. i had ...
 

Have extended periods when not using IUD, gaining weight due to IUD. Is there any other treatment?

this problem. I will be due to get a new IUD at the end of the year, but I was wondering if there is any other treatment possible for this problem, as I fear that the IUD is making me gain more weight than I should. I ...
 

Malaise, bloating, swelling, water retention, poor quality of skin, hair and eyes, done ultrasound, have IUD. Want direction

and resolves slightly after I sleep. Also I have noted on/off cases of blurry vision that will last from a few ... swings. I had problems with the mood swings since I started my period. My father put me on birth control ...
 

What causes hot flashes while having a Mirena IUD insert?

I have a Mirena IUD for several years without any problems. I have hot flashes at night now for 1 week. Do I need to remove the IUD? If not now, when and why ? ...
Public Forum Discussions
 

What are the side effects of iud?

Hi, i have gynec question, I underwent MTP in Jan2009 and as per doctors advice IUD was inserted and i was told it can be kept for 5 yrs. i would like to know if IUD can cause any health problems ...
 

Are there any side effects for IUD?

a breast cancer and brain tumor). So far I think I do not have problems to have IUD except the face I have ... allergy, non smoker and I don t drink. I ve been considering to have and copper IUD since 2months ago ...
 

Albothyl, cervic erosion, IUD contraception

contraceptive used is iud .plz answer my question. this is really my problem as of now. Is there a problem ...
 

Can mirena iud cause stomach ache?

I got a Mirena IUD last Wednesday and no problem with it until about two hours ago. Ever since then I am having really, really sharp pains on the left side of my stomach, made worse by movement. I ...
 

Can IUD cause delayed periods?

hi,i am 29 years .i have 2 year daughter.last year i hav inserted copper T.and now facing the problem delayed periods. my last date was 29 july and still waiting for it . is this much period ...
 

Can one get pregnant while on IUD?

I am a 23 year old female. I am on the birthcontrol IUD Mirana. I am having problems with tiredness, urinating a lot, hungry all the time, and my lower stomach is firmer. I had a c section with my son and he ...
 

Loss of appetite, smoker, iud birth control

hi.. i been losing my appiete. i been like this for a few weeks now. i have a iud birth control i usually know how my periods are. but this month its different very light period. i get all my problems ...
 

Could irregular periods be due to IUD?

since several months (Amenorrhoea?). She was thinking if this could be due to the stress and/or IUD .../followed to identify her exact problem? Could you please recommend name of a specialist for this in Tirupati region ...
 

Milk discharge from breast. On copper IUD. What is the problem?

was significant. I stopped breastfeeding my last child in July 2012. I am currently using copper IUD. please what could be the problem.. Thank you. ...
 

Is it possible to get hives and swollen mouth due to IUD?

Can I get hives and swollen mouth due to my iud? I ve been experiencing this problem for about 8 months. I ve been tested by my allergist and negative for foods. Some positive for seasonal allergies ...
Mobile Questions and Answers
 
Is it safe if i have pkd to have an iud ?
it's not a problem dear meet a gynecologist ok regards Dr vamsi
 
Ive been feeling emotional and having anxiety could this be a side effect from a copper IUD ?
Unlikely... May I know if it is purely a copper IUD or medicated IUD?
 
Hi, i have the copper coil (iud) fitted. Can i take utovlan to stop my period for my holiday?
its ok no problem go ahead...regards Dr vamsi
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions